MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; SCREW

CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; SCREW
Model Number MotoBAND CP, Non-Locking Screw, 3mm x 24mm - Sterile
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reports that the screw broke during implantation.The screw was driven with the ratchet handle, not under power, and broke as it got to the plate.The surgeon removed the screw and plate and placed 2 staples for fusion instead.No surgical delay was reported.
 
Additional Manufacturer Narrative

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
SCREW
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr.
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501820
Report Number3020584246-2022-00050
Device Sequence Number5212559
Product Code HWC
UDI-Device Identifier00815432025435
UDI-Public00815432025435
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2021
Device Model NumberMotoBAND CP, Non-Locking Screw, 3mm x 24mm - Sterile
Device Catalogue Number15NL-3024
Device Lot Number400037
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale